# SDR USAA920080490

- Difficulty date: February 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 62,755 hours, 11,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON CABIN SEAT TRACK, BS 1055 -BS 1099, LBL 88.6.  REPLACED CABIN SEAT TRACK, BS 1055 -BS 1099, LBL 88.6 IAW B767 SRM 53-00-52.
